# SDR ASAA2016032916147

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,553 hours, 8,998 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP IN FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH.  SATCOM OPS NORMAL.
